Definable Types in $mathscr{O}$-Minimal Theories

Journal of Symbolic Logic 59 (1):185-198 (1994)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-02

Downloads
7 (#1,044,287)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Topological dynamics for groups definable in real closed field.Ningyuan Yao & Dongyang Long - 2015 - Annals of Pure and Applied Logic 166 (3):261-273.
On linearly ordered structures of finite rank.Alf Onshuus & Charles Steinhorn - 2009 - Journal of Mathematical Logic 9 (2):201-239.
Pseudo completions and completions in stages of o-minimal structures.Marcus Tressl - 2006 - Archive for Mathematical Logic 45 (8):983-1009.

View all 10 citations / Add more citations

References found in this work

No references found.

Add more references